Loading [a11y]/accessibility-menu.js
Year 2014 ,
Volume: 27 Issue: 3, 917 - 921, 20.08.2014
Arvind Bhatt
A Study of Operator on Probabilistic Metric Space
Year 2014 ,
Volume: 27 Issue: 3, 917 - 921, 20.08.2014
Arvind Bhatt
Abstract
In this paper, we obtain some common fixed point theorems for recently introduced notion of D-operator on a set X equipped with the function without using the triangle inequality besides relaxing symmetric condition. Our results extend the results of Pathak and Rai.
There are 0 citations in total.
Cite
APA
Bhatt, A. (2014). A Study of Operator on Probabilistic Metric Space. Gazi University Journal of Science, 27(3), 917-921.
AMA
Bhatt A. A Study of Operator on Probabilistic Metric Space. Gazi University Journal of Science. August 2014;27(3):917-921.
Chicago
Bhatt, Arvind. “A Study of Operator on Probabilistic Metric Space”. Gazi University Journal of Science 27, no. 3 (August 2014): 917-21.
EndNote
Bhatt A (August 1, 2014) A Study of Operator on Probabilistic Metric Space. Gazi University Journal of Science 27 3 917–921.
IEEE
A. Bhatt, “A Study of Operator on Probabilistic Metric Space”, Gazi University Journal of Science , vol. 27, no. 3, pp. 917–921, 2014.
ISNAD
Bhatt, Arvind. “A Study of Operator on Probabilistic Metric Space”. Gazi University Journal of Science 27/3 (August 2014), 917-921.
JAMA
Bhatt A. A Study of Operator on Probabilistic Metric Space. Gazi University Journal of Science . 2014;27:917–921.
MLA
Bhatt, Arvind. “A Study of Operator on Probabilistic Metric Space”. Gazi University Journal of Science, vol. 27, no. 3, 2014, pp. 917-21.
Vancouver
Bhatt A. A Study of Operator on Probabilistic Metric Space. Gazi University Journal of Science. 2014;27(3):917-21.